# SDR Y2PA04030

- Difficulty date: November 12, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Amd FALCON
- Aircraft serial: 290
- Engine: Ge CF7002C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 5002T29P01
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, ON CLIMB OUT, PASSING 12,500 FT, NR 1 OIL PRESSURE LIGHT CAME ON AND NR 1 OIL PRESSURE INDICATED ZERO.  REDUCED NR 1 ENGINE TO IDLE AND FOLLOWED ENGINE SHUTDOWN PROCEDURES IN MFG OPERATING HANDBOOK.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE WITH NR 1 ENGINE SHUTDOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINT SENT, REMOVED AND REPLACED OIL TUBE LOCATED AT 3 OCLOCK POSITION AFT WITH SERVICEABLE TUBE IAW MM.  OPS AND LEAKED CHECK GOOD, DURING ENGINE RUN UP IAW SEI-189.  NO OTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
